# SDR SWIA200210668

- Difficulty date: February 25, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 31,743 hours, 39,515 cycles
- Engine: Pwa PW118B
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3069001017
- Part serial: 0126
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DISAGREEMENT ON FLAP RETRACTION INBOARD PAIR.  INBOARD FLAPS WOULD NOT RETRACT, INDICATED 10 DEGREES.  RETURNED TO SLC.  REMOVED AND REPLACED FLAP ANNUNCIATOR UNIT WITH SERVICEABLE UNIT IAW EMB 120 MM 27-51-01.  RAN FLAPS, OPS CHECK GOOD.
